Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 02:37:45 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631746
  • Total Topics: 47828
  • Online Today: 266
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: first day on meds, anyone taking same combo?  (Read 887 times)

0 Members and 1 Guest are viewing this topic.

Offline singboi

  • Member
  • Posts: 3
first day on meds, anyone taking same combo?
« on: May 19, 2007, 10:37:42 AM »
started first dose today. Viramune + Combivir. anyone taking same combo? how bout the side effects? nurse said rashes are very common.
worried.

poz since 14 Feb 2007
22 Mar             CD4 223     22%
10 May             CD4 230    19%
started Viramune + Combivir

Offline Blixer

  • Member
  • Posts: 712
Re: first day on meds, anyone taking same combo?
« Reply #1 on: May 19, 2007, 01:32:31 PM »
Rashes can be common when first starting many of the HIV combos.  Just watch for them.  Usually the side effects are relatively minor but everyone reacts differently.  Most side effects resolve in a few days to a couple of weeks.  If they are bothersome, contact your doctor.  And many people have virtually no side effects at all.  So here is hoping that you are one of those!  Best of luck!
David
Diagnosed 1/9/06
8/27/2007 CD4 598, 29%, VL 58 (72 wks)
11/19/2007 CD4 609, 30%, VL < 50 (84 wks)
2/11/2008 CD4 439, 27%, VL <50 (96 wks)
5/5/2008 CD4 535, 28%, VL <50 (108 wks)
10/20/2008 CD4 680, 28%, VL <50 (132 wks)
Changed to Atripla in 2012
1/14/2013 CD4 855, 35%, VL <40

Offline J.R.E.

  • Member
  • Posts: 7,094
  • Joined Dec-2003 Living positive, since 1985.
Re: first day on meds, anyone taking same combo?
« Reply #2 on: May 19, 2007, 03:25:43 PM »
Hi there,

I am on Viramune, and one component of Combivir( the 3-tc ---Epivir ) Since you started your doses today, you should be taking only one Viramune, per day right now. Viramune can be taken with or without food. I prefer eating something light , after my meds.

After the break-in period of 14 days, one Viramune is then taken twice a day 12 hours apart.

Combivir, can also be taken with or without food, and is taken twice a day.


Make sure to drink plenty of water ( this doesn't mean to drown yourself !!)


I have had no problem with Viramune or 3 -TC. I started on those back in October of 2003, and remain on them still. As far as reactions to these meds, I didn't have any rashes at all. But if problems occur, make sure to bring this to the attention of your doctor.

Make sure you understand your meds ;

Viramune :

http://www.aidsmeds.com/archive/Viramune_1616.shtml


Combivir :

http://www.aidsmeds.com/archive/Combivir_1083.shtml



Good luck to you-----Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.